Multiple summability in eigen- and associated functions for nonregular differential bundles
Doklady Akademii Nauk, Tome 252 (1980) no. 6, pp. 1300-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_6_a3,
author = {A. I. Vagabov},
title = {Multiple summability in eigen- and associated functions for nonregular differential bundles},
journal = {Doklady Akademii Nauk},
pages = {1300--1303},
year = {1980},
volume = {252},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_6_a3/}
}
A. I. Vagabov. Multiple summability in eigen- and associated functions for nonregular differential bundles. Doklady Akademii Nauk, Tome 252 (1980) no. 6, pp. 1300-1303. http://geodesic.mathdoc.fr/item/DAN_1980_252_6_a3/